# SDR FDEA201806191540

- Difficulty date: June 19, 2018
- Submitted: June 19, 2018
- Operation: Air carrier
- Aircraft: N717FD
- Make and model: Airbus A300 B4-622
- Aircraft serial: 361
- Aircraft time: 45,731 hours, 40,502 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: 4045053914
- Part serial: 89070852
- Condition: Failed
- Location: Nr 2
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

DURING T/O ROLL, NO AIRSPEED WAS INDICATED ON THE F/O'S PFD. REJECTED T/O AT 70 KTS. PERFORMED LEAK TEST, HELD 350 KTS FOR OVER 20 MINUTES. REMOVED AND REPLACED NR 2 ADC, OPS CHECK GOOD. A/C OK FOR CONTINUED SERVICE.
